# SDR SWAA2022041210961

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 732 ABOVE STR 26R TO 25R WL 156 SIDEWALL SUPPORT HAS CORROSION AS MARKED AT FASTENER HOLES. / REMOVED AND REPLACED AFT CARGO COMPARTMENT STA 732 R/H SIDEWALL SUPPORT IAW SRM 51-40-02-OG-0; DWG 144A9401 ID:0003 REV C. OUT OF LIMITS. NO WRITTEN LIMITS PUBLISHED IN SRM.
